# SDR HYIA20110902001

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Aircraft time: 24,958 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT WHILE TAXIING OUT TO RUNWAY 8, NOTICED A FAINT SMELL IN THE CABIN. THEY INITIALLY THOUGHT IT WAS COMING FROM OUTSIDE THE ACFT.  THEY THEN REALIZED THE SMELL WAS FROM INSIDE THE CABIN WHEN THEY NOTICED SMOKE COMING FROM BEHIND A PANEL TO THE LT OF THE CAPTAINS SEAT.  THE PILOT PULLED OFF THE TAXIWAY, SHUTDOWN, AND EXITED THE ACFT.  UPON INSP, MX FOUND THE SMOKE TO BE COMING FROM A FAULTY STARTER RELAY WHICH WAS SUBSEQUENTLY REPLACED.
